# SDR 96ZZZM510

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 203.8
- Part time: 59,690 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND EXTERIOR SKIN AROUND 2 FASTENERS CRACKED AT LEFT SIDE BS 203.8 WL 219.5.  REMOVED PANELS IN THE COCKPIT TO GET ACCESS TO THE AREA PER SRM 51-30-2.  CUT OUT THE DAMAGE AREA PER SRM 53-30-3 FIG 3.  FABRICATED EXTERNAL DOUBLER 2024-T3 .063 10 INCH BY 10.5 INCH LOT NR 938627 AND FILLER 2024-T3 .050 2 INCH BY 1 INCH LOT NR 253901.  INSTALL DOUBLER AT LEFT SIDE BS 203.8 WL 219.5 AS PER SRM 53-30-3 FIG 3.  INSTALL COCKPIT PANELS.
